Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Menstrual problems, heavy bleeding, stomach pain, vomiting. Prescribed ovral medication for uterine fibroids. Treatment?

sir, i am and i am of 34 years old running now and i have childrens (10 year and 4 year old) from past 6 -8 months i had problem in my mensutral problems like heavy bleeding, stomach ache and also vomiting during the menustral time. when i met the gynacaleogist, they said that i have fibroids in my uterus and i was adviced to take ovral tablet. but i am afraid that it effects my health or uterus
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. The reasons could be anaemia harmonal imbalance or fibroid if confirmed by scaning.
For thd present harmonal treatment is the choice of treatment of choice, but for fiaroid the treat ment of choice is surgical
removal of fiaroids.
Besides for anaemia i advise you some diet recomendations as take more of green leafy vegetables pulses sprouts egg
milk sea foods fruits and juices along with treatment by physician.
Wishing for a quick recovery and thanks for calling.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor